# SDR 2011FA0000738

- Difficulty date: November 9, 2011
- Submitted: November 9, 2011
- Operation: General aviation
- Aircraft: N1564A
- Make and model: Beech F33A
- Aircraft serial: CE1321
- Aircraft time: 23,052 hours
- Engine: Cont IO520BB
- Engine time: 904 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Part number: 35380132103
- Part serial: 0911
- Condition: Failed
- Location: Taxi Light
- Part time: 834 hours, 3,337 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED TAXI LIGHT INOPERATIVE. MX DISCOVERED TAXI LIGHT CIRCUIT BREAKER TO BE AT FAULT.  AD 2008-13-17 HAD BEEN COMPLETED 1868.0 FLIGHT HOURS PRIOR AND THIS SWITCH HAS 834.2 FLIGHT HOURS SINCE BEING LAST REPLACED.
